Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nonseparable theory of Borel and Souslin sets


Author: R. W. Hansell
Journal: Bull. Amer. Math. Soc. 78 (1972), 236-241
MSC (1970): Primary 54H05, 04A15; Secondary 54C10, 54E35
DOI: https://doi.org/10.1090/S0002-9904-1972-12936-7
MathSciNet review: 0294138
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Engelking, W. Holsztyński and R. Sikorski, Some examples of Borel sets, Colloq. Math. 15 (1966), 271-274. MR 34 #1198. MR 201314
  • 2. R. W. Hansell, On the non-separable theory of k-Borel and k-Souslin sets. I, General topology and its applications (submitted).
  • 3. R. W. Hansell, Borel measurable mappings for non-separable metric spaces, Dissertation, Rochester, N.Y., 1969; also: Trans. Amer. Math. Soc. 161 (1971), 145-169. MR 288228
  • 4. F. Hausdorff, Set theory, 2nd ed., Chelsea, New York, 1957. MR 19, 111. MR 86020
  • 5. K. Kuratowski, Topology. Vol. 1, Academic Press, New York; PWN, Warsaw, 1966. MR 36 #840. MR 217751
  • 6. W. Sierpiński, General topology, 2nd ed., Univ. of Toronto Press, Toronto, 1952. MR 14, 394. MR 50870
  • 7. A. H. Stone, Non-separable Borel sets, Rozprawy Mat. 28 (1962), 41 pp. MR 27 #2435. MR 152457
  • 8. A. H. Stone, On σ-discreteness and Borel isomophism, Amer. J. Math. 85 (1963), 655-666. MR 28 #33. MR 156789
  • 9. A. H. Stone, Proceedings of the Washington State University conference on general topology, Edited and Distributed by Washington Alpha Chapter of Pi Mu Epsilon, 1970. MR 268848

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H05, 04A15, 54C10, 54E35

Retrieve articles in all journals with MSC (1970): 54H05, 04A15, 54C10, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12936-7

American Mathematical Society